Best approximants from non-archimedean Stone-Weierstrass subspaces
Compositio Mathematica, Volume 56 (1985) no. 3, pp. 331-349.
@article{CM_1985__56_3_331_0,
     author = {Costa Soares, Maria Zoraide M.},
     title = {Best approximants from non-archimedean {Stone-Weierstrass} subspaces},
     journal = {Compositio Mathematica},
     pages = {331--349},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {3},
     year = {1985},
     zbl = {0605.46057},
     mrnumber = {814551},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_3_331_0/}
}
TY  - JOUR
AU  - Costa Soares, Maria Zoraide M.
TI  - Best approximants from non-archimedean Stone-Weierstrass subspaces
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 331
EP  - 349
VL  - 56
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1985__56_3_331_0/
UR  - https://zbmath.org/?q=an%3A0605.46057
UR  - https://www.ams.org/mathscinet-getitem?mr=814551
LA  - en
ID  - CM_1985__56_3_331_0
ER  - 
%0 Journal Article
%A Costa Soares, Maria Zoraide M.
%T Best approximants from non-archimedean Stone-Weierstrass subspaces
%J Compositio Mathematica
%D 1985
%P 331-349
%V 56
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__56_3_331_0
Costa Soares, Maria Zoraide M. Best approximants from non-archimedean Stone-Weierstrass subspaces. Compositio Mathematica, Volume 56 (1985) no. 3, pp. 331-349. http://www.numdam.org/item/CM_1985__56_3_331_0/

[1] E. Michael: Selected selection theorems, Amer. Math. Monthly 63 (1956) 233-238. | MR | Zbl

[2] C. Olech: Approximation of set-valued functions by continuous functions, Colloquium Mathematicum 19 (1968) 285-303. | MR | Zbl

[3] J.B. Prolla and S. Machado: Stone-Weierstrass theorems for set-valued mappings, Journal of Approximation Theory, Vol. 36 (1982) 1-15. | MR | Zbl

[4] J.B. Prolla: Topics in Functional Analysis over Valued Division Rings, North-Holland, Mathematics Studies; 77 (1982). | MR | Zbl

[5] M.Z.M.C. Scares: Non-Archimedean Nachbin Spaces, Portugaliae Mathematica, Vol. 39 (1980) to appear. | MR | Zbl